April has turned into a really mixed month. While the writing is generally going well, and a paperback edition of one of my novelettes almost here, other things have been less good.
A recurrence of pancreatitis to contend with at the end of March, early April, things on the health front were definitely not looking good at all. The pancreatitis subsided again, but other things surfaced. Most significant was the increasing level of chronic deep muscle pain in both thighs, making it impossible to get comfortable. My doctor increased the dosage of one of my meds, which had a very limited benefit. Within a few days, it was back to the same. So, still no going out! Well, no going out until today. Time to see the doctor again.
Travelling across town is sheer torture, with all the damaged roads and road humps. I also ran out of codeine more than a day ago, so no support from that. I wasn’t in a very good state by the time we got there. Still, the doctor made a quick decision. He has changed my meds, which will mean 3-6 days of being very uncomfortable, but then we’re hoping for a significant improvement. I’d keep my fingers crossed, but they’d probably get stuck like it!
The future of Jenny being able to cope with me, as my sole carer, has also been put in doubt. The doctor suspects that she is developing arthritis. It’s a big blow and now I worry about her, especially when she has to cope with getting my wheelchair in and out of the car, and things like that. It can’t be helping her condition!
Last night, I had cause to pause a movie on TV. When I got back, the Sky box refused to play the movie! More, it refused to do anything!! Well, that’s to say, it refused to do anything expected of it. Instead, it proceeded to alter settings on the TV display. Now, the picture is entirely the wrong size and shape for the TV and we’re missing bits all around – not good when watching cricket and the current info’ is only half visible. I’ve tried everything to restore things, to no avail, and I can’t find the TV remote, which has the controls I need. In a word: frustration!
If I’m quiet over the next few days, here, on Imagineer-ing, and elsewhere, do remember that I’ll be trying to cope with the meds change. Fortunately, I have two or three posts scheduled already for Imaginer-ing, so they’ll appear on cue. I’m afraid I don’t have any advance posts set up here.
Have a good April and remember to make the most of every day!